You do not have access to
Studia Mathematica articles
published in the year 2011
from host 23.20.30.63

PDF files of articles are only available
for institutions which have paid for the online version
upon signing
an Institutional User License.
Separate licenses are required for the period 2000-2007 and any fixed year after this period.

You may buy this article:

Entire functions uniformly bounded on balls of a Banach space
José M. Ansemil, Jerónimo López-Salazar, Socorro Ponte
Studia Math. 204 (2011), 187-194
DOI: 10.4064/sm204-2-5

i) by PayPal

€ 8 $ 10

Clicking one of the above buttons you will be redirected to the secure PayPal site
Transaction done PayPal should redirect you to our download page

If you are not redirected, return to this page and
enter your PayPal transaction code:
to download the article you have paid for.

ii) by bank transfer

to either of the bank accounts:
BPH S.A. O/Warszawa:
ul. Towarowa 25 a:
00-958 Warszawa, Poland:
IBAN: PL 83 1060 0076 0000 3210 0014 0991 (in EUR):
IBAN: PL 54 1060 0076 0000 3210 0014 1028 (in USD):
(depending on whether you pay in EUR or USD):
quoting details of payment: Studia Math. 204 (2011), 187-194 in the line of comments of the bank transfer.:
Afterwards, please write to zadrozny@impan.pl that your bank transfer has been done informing us of payment details:
Studia Math. 204 (2011), 187-194
Your matter will be handled within 2-4 working days and a corresponding file sent to your address.